Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Distributive sublattices of a lattice


Author: M. Kolibiar
Journal: Proc. Amer. Math. Soc. 34 (1972), 359-364
MSC: Primary 06A35
DOI: https://doi.org/10.1090/S0002-9939-1972-0294189-8
MathSciNet review: 0294189
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: There are given necessary and sufficient conditions for a subset of a lattice L (or of a complete lattice L) to generate a distributive sublattice of L (or a completely distributive closed sublattice of L).


References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, 3rd ed., Amer. Math. Soc. Colloq. Publ., vol. 25, Amer. Math. Soc., Providence, R.I., 1967. MR 37 #2638. MR 0227053 (37:2638)
  • [2] H. Draškovičová, Permutability, distributivity of equivalence relations and direct products, Mat. Časopis Sloven. Akad. Vied 23 (1973) (to appear). MR 0323668 (48:2024)
  • [3] S. S. Holland, Jr., A Radon-Nikodym theorem in dimension lattices, Trans. Amer. Math. Soc. 108 (1963), 66-87. MR 27 #1392. MR 0151407 (27:1392)
  • [4] B. Jónsson, Distributive sublattices of a modular attice, Proc. Amer. Math. Soc. 6 (1955), 682-688. MR 17, 341. MR 0072851 (17:341a)
  • [5] H. F. J. Lowig, Note on the self-duality of the unrestricted distributive law in complete lattices, Israel J. Math. 2 (1964), 170-172. MR 31 #2176. MR 0177918 (31:2176)
  • [6] G. N. Raney, Completely distributive complete lattices, Proc. Amer. Math. Soc. 3 (1952), 677-680. MR 14, 612. MR 0052392 (14:612f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A35

Retrieve articles in all journals with MSC: 06A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0294189-8
Keywords: Lattices, complete lattices, distributive lattices, completely distributive lattices, sublattices
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society